Web of Science: 9 citas, Scopus: 8 citas, Google Scholar: citas
Bifurcation diagrams for Hamiltonian linear type centers of linear plus cubic homogeneous polynomial vector fields
Colak, Ilker (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)

Fecha: 2015
Resumen: As a natural continuation of the work done in [7] we provide the bifurcation diagrams for the global phase portraits in the Poincaré disk of all the Hamiltonian linear type centers of linear plus cubic homogeneous planar polynomial vector fields.
Nota: Agraïments: The first author has been supported by AGAURFI-DGR 2010.
Nota: Agraïments: The third author has been supported by the Portuguese National Funds through FCT - Fundação para a Ciência e a Tecnologia within the project PTDC/MAT/117106/2010 and by PEst-OE/LA0009/20013 (CAMGSD).
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; recerca ; acceptedVersion
Materia: Bifurcation diagram ; Cubic polynomial system ; Hamiltonian linear type center ; Phase portrait ; Vector fields
Publicado en: Journal of differential equations, Vol. 258 (2015) , p. 846-879, ISSN 1090-2732

DOI: 10.1016/j.jde.2014.10.006


Postprint
34 p, 486.5 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-01-12, última modificación el 2020-08-16



   Favorit i Compartir